# SDR USAA2012080900008

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,845 hours, 38,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 11 SEAT MOUNTED EXIT SIGN RED LAMPS INOPERATIVE AND LENS MISSING.  MAINTENANCE RELAMPED AND REPLACED MISSING LENS AT ROW 11 SEAT MOUNTED EXIT SIGN.  OPS CHECK GOOD.
